Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Improved lower bounds for the discrepancy of inversive congruential pseudorandom numbers

Author: Jürgen Eichenauer-Herrmann
Journal: Math. Comp. 62 (1994), 783-786
MSC: Primary 11K45; Secondary 65C10
MathSciNet review: 1216258
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The inversive congruential method with prime modulus for generating uniform pseudorandom numbers is studied. Lower bounds for the discrepancy of k-tuples of successive pseudorandom numbers are established, which improve earlier results of Niederreiter. Moreover, the present proof is substantially simpler than the earlier one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11K45, 65C10

Retrieve articles in all journals with MSC: 11K45, 65C10

Additional Information

Keywords: Uniform pseudorandom numbers, inversive congruential method, prime modulus, discrepancy
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society